# SDR 0202771221

- Difficulty date: August 21, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- Aircraft time: 117,021 hours, 27,576 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 806740409
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM AMS TO MIA, CREW USED HALON EXTINGUISHER INTO FORWARD GALLEY NBR 1 GALLEY COFFEEMAKER. SMOKE DIMINISHED. FLIGHT DIVERTED TO SNN AND LANDED WITHOUT INCIDENT.    REPLACED COFFEEMAKER. OPERATIONAL CHECK GOOD.
